# SDR ABXA9600335

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301502
- Condition: Corroded
- Location: Ws 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE RIGHT WING LOWER SPAR CAP AT XW-530.  REPAIRED IAW ABX REA D957-14078-MR.
